# SDR FDEA201605201693

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD TORQUE BOX, INBD LOWER PANEL HAS LIMITED DENT REPAIR FOR 3 DENTS AT STATION 192 & 8.5" AWAY FROM PREVIOUS REPAIR & 1.25" AWAY FROM THE 3RD DENT, STAB STATION 195, 10.34" AFT OF THE AUX SPAR.  REPAIRED LT HORIZONTAL STAB FWD TORQUE BOX INBD LOWER PANEL IAW-SRM-51-70-10-2A, REPAIR IS A CAT A MAJOR REPAIR.  EXISTING REPAIRS DETERMINED TO BE OUT OF LIMITS DUE TO PROXIMITY IAW SRM-51-70-10-2R.
